# SDR FDEA202011012740

- Difficulty date: November 1, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 52,475 hours, 27,621 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53973080204
- Condition: Corroded
- Location: Frames 60-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER 46RH FOUND CORROSION BETWEEN FR60 AND FR64 COMPLIED WITH EA: 6-5310-147615 A P2. TITLE: FUSELAGE - MAINFRAME - PREVIOUS REPAIR ON   STRINGER 46RH, BETWEEN FR63 AND 63A. REPAIRED THE AFT CARGO STRINGER 46RH   BETWEEN FR60 AND FR64 CORROSION. THIS IS CATEGORY B REPAIR. ENMDS IS SET UP FOR   FOLLOWING-UP INSPECTIONS. MAJOR REPAIR IAW FEDEX GMM6-2-100.
